# SDR AALA20111028TUL03

- Difficulty date: October 28, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug DC-9-83
- Aircraft serial: 53189
- Aircraft time: 47,247 hours, 22,965 cycles
- System (JASC): 2540 · Lavatories
- Part: Fan
- Condition: Defective
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAD - CREW REPORTED ELECTRICAL ODOR IN BOTH AFT LAVATORIES.  EMERGENCY DECLARED FLIGHT RETURNED IAD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT LAVATORY SMOKE FAN THAT WAS DEFECTIVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
